Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 172, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Aug 16, 2007, 4:59 PM EDT for 5 counties in Kentucky. It was in force for 46 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 16, 2007, 4:59 PM EDT (20:59 UTC)
- Expired
- Aug 16, 2007, 5:45 PM EDT
- In force
- 46 min
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
Counties Bourbon County, KY, Franklin County, KY, Harrison County, KY, Nicholas County, KY, Scott County, KY
The radar
The Jackson,KY radar (KJKL), 124 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 16, 5:05 PM EDT | TSTM WND DMG | Paris, KY | ONE INJURY WHEN A TREE FELL ON A CAR |
| Aug 16, 5:10 PM EDT | TSTM WND DMG | Paris, KY | TREES DOWN AND A BARN COLLAPSED |
| Aug 16, 5:18 PM EDT | TSTM WND GST 60 | 4 N Paris, KY | 8 INCH LIMBS DOWN |
| Aug 16, 5:20 PM EDT | TSTM WND GST 0 | 2 S Cynthiana, KY | TREES AND POWERLINES DOWN ON US 27 |
| Aug 16, 5:55 PM EDT | TSTM WND DMG | 2 Nw Carlisle, KY | TWO TREES AND PHONE LINE DOWN ALONG HICK HARDY ST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 16, 4:50 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.0 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 940 J/kg
- Mixed-layer CIN
- -256 J/kg
- Mixed-layer LCL
- 1293 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 221 m²/s²
- 0-3 km storm-relative helicity
- 223 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLMK 162059
SVRLMK
KYC017-073-097-181-209-162145-
/O.NEW.KLMK.SV.W.0172.070816T2059Z-070816T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
459 PM EDT THU AUG 16 2007
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOURBON COUNTY IN EAST CENTRAL KENTUCKY...
FRANKLIN COUNTY IN EAST CENTRAL KENTUCKY...
HARRISON COUNTY IN EAST CENTRAL KENTUCKY...
NICHOLAS COUNTY IN EAST CENTRAL KENTUCKY...
SCOTT COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 545 PM EDT...
* AT 456 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM CARLISLE TO 11 MILES SOUTHWEST OF CYNTHIANA TO
26 MILES WEST OF CYNTHIANA..AND MOVING EAST AT 20 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
CARLISLE BY 530 PM EDT...
CYNTHIANA BY 545 PM EDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
THURSDAY EVENING FOR SOUTH CENTRAL INDIANA AND NORTH CENTRAL
KENTUCKY. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL
1100 PM EDT THURSDAY EVENING FOR NORTHEASTERN KENTUCKY.
LAT...LON 3819 8406 3826 8496 3836 8477 3835 8475
3849 8450 3843 8408 3835 8387
TIME...MOT...LOC 2059Z 252DEG 19KT 3824 8401 3827 8440
3826 8472
$$
JA1 follow-up statement
000
WWUS53 KLMK 162124
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
523 PM EDT THU AUG 16 2007
KYC017-073-097-181-209-162145-
/O.CON.KLMK.SV.W.0172.000000T0000Z-070816T2145Z/
HARRISON KY-SCOTT KY-NICHOLAS KY-FRANKLIN KY-BOURBON KY-
523 PM EDT THU AUG 16 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR BOURBON...FRANKLIN...NICHOLAS...SCOTT AND HARRISON COUNTIES...
AT 522 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE FROM 7 MILES SOUTH OF CARLISLE TO 6 MILES NORTH OF STAMPING
GROUND...MOVING EAST AT 20 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
RUDDELS MILLS BY 540 PM EDT...
MILLERSBURG...SADIEVILLE...CONNERSVILLE AND CARLISLE BY 545 PM
EDT...
THESE STORMS PRODUCED 60 MPH WINDS NORTH OF PARIS IN BOURBON COUNTY.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THESE STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 3819 8406 3826 8496 3836 8477 3835 8475
3849 8450 3843 8408 3835 8387
TIME...MOT...LOC 2123Z 252DEG 19KT 3821 8404 3836 8472
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 2:10 PM EDT, 2 hours 49 minutes earlier.
Area forecast discussion, Aug 16, 2:10 PM EDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 210 PM EDT THU AUG 16 2007 .SHORT TERM (TONIGHT AND FRIDAY)... MAIN CONCERNS WILL BE THE STRENGTH AND LOCATION OF ANY THUNDERSTORM ACTIVITY THIS EVENING. A STRONG PROGRESSIVE TROUGH WILL MOVE SOUTH OF HUDSONS BAY LATER THIS AFTERNOON. CANADIAN HIGH PRESSURE...WITH ITS ASSOCIATED COOLER AND DRIER AIR WILL BUILD SOUTH INTO THE WESTERN GREAT LAKES REGION TONIGHT. EVENTUALLY...THIS COLD FRONT WILL MOVE SOUTH OF THE OHIO RIVER OVERNIGHT. SLIGHTLY COOLER AND DRIER WILL OVERSPREAD THE STATE...BUT WILL LAG BEHIND THE INITIAL WIND SHIFT BY SEVERAL HOURS. LESS HUMID AIR WILL NOT REALLY BE NOTICEABLE UNTIL LATER FRIDAY EVENING. STRONG STORMS WITH LOCALIZED DAMAGING WIND GUSTS ARE POSSIBLE LATE THIS AFTERNOON AND THIS EVENING ACROSS SOUTHERN INDIANA AND NORTHERN KENTUCKY. LATEST SURFACE ANALYSIS SHOWS THE HIGHEST CAPES(INSTABILITY) AND GREATEST MOISTURE CONTENT NORTHWEST OF THE OHIO RIVER. MUCH DRIER AIR RESIDES ALONG THE TENNESSEE BORDER. STEEP LOW LEVEL LAPSE RATES AND 25 TO 35KT WESTERLY FLOW ALOFT MAY LEAD TO LOCALIZED MICROBURSTS. STRONG CONVECTION CURRENTLY ACROSS CENTRAL ILLINOIS WILL MOVE EAST SOUTHEAST ALONG AN OLD OUTFLOW BOUNDARY. SHOULD THESE STORMS HOLD TOGETHER...THEY WILL ARRIVE IN SOUTHWEST INDIANA LATE THIS AFTERNOON AND OVERSPREAD AREAS NORTH OF INTERSTATE 64 DURING THE EARLY PART OF TONIGHT. ACROSS OUR SOUTHERN COUNTIES...PRECIP WILL ARRIVE LATE...POSSIBLY DURING THE EARLY MORNING HOURS(IF AT ALL). TEMPERATURES WILL COOL SLIGHTLY INTO THE LOWER TO MID 90S BY FRIDAY AFTERNOON. JSD .LONG TERM (FRIDAY NIGHT THROUGH THURSDAY)... ...RAIN CHANCES GETTING SLIMMER...SUMMERTIME HEAT TO CONTINUE... UPPER RIDGE WILL REMAIN STRONG OVER THE SOUTHEAST UNITED STATES THROUGH THE FORECAST PERIOD. MODELS TODAY ARE EXHIBITING A DISTINCT WESTWARD SHIFT IN THE UPPER AIR PATTERN OVER WHAT THEY WERE SHOWING YESTERDAY...WITH THE UPPER RIDGE MORE OVER THE SOUTHEAST CONTINENTAL UNITED STATES RATHER THAN JUST OFF THE COAST...AND WITH THE UPPER TROF THAT WAS EAST OF THE MISSISSIPPI IN YESTERDAY/S PROGS NOW STRETCHING FROM ILLINOIS TO TEXAS THIS WEEKEND. FOR US THIS WOULD SUGGEST AN INCREASE IN FORECAST TEMPERATURES AND A DECREASE IN FORECAST PRECIPITATION CHANCES. AT THE SURFACE HIGH PRESSURE WILL SLIDE FROM CENTRAL CANADA TO THE MID-ATLANTIC FRIDAY AND SATURDAY. AS WAS FEARED YESTERDAY...MODELS NO LONGER VERY ENTHUSIASTIC ABOUT BRINGING LEFT-OVER MOISTURE FROM ERIN INTO CENTRAL KENTUCKY OR FAR SOUTHERN INDIANA. WILL KEEP POPS VERY LOW THIS WEEKEND. THE SOUTHEAST UPPER RIDGE IS EXPECTED TO SLOWLY RETROGRADE NEXT WEEK AND SURFACE RIDGING WILL BE BLOCKING THE GULF...MEANING ANY CHANCES FOR PRECIPITATION...ESPECIALLY SOUTH OF THE OHIO RIVER...WILL BE EXTREMELY SMALL. TEMPERATURES WILL BE QUITE SIMILAR FROM ONE DAY TO THE NEXT WITH HIGHS GENERALLY IN THE LOWER 90S. 13 && .AVIATION (18Z TAF ISSUANCE)... INCREASING INSTABILITY WILL LEAD TO SCATTERED THUNDERSTORM DEVELOPMENT AT SDF AFTER 19Z...AND FOR LEX AFTER 21Z. VISIBILITIES AND CEILINGS WILL REMAIN VFR OUTSIDE OF ANY THUNDERSTORMS THIS EVENING. AT THIS POINT...CANNOT SPECIFICALLY TIME THE DEVELOPMENT OR ARRIVAL TIMES OF ANY STORMS FOR LEX OR SDF. WILL PUT VCTS FOR LEX AND SDF LATER THIS EVENING. BWG WILL REMAIN CLEAR FOR MUCH OF THE EVENING. THUNDERSTORMS MAY ARRIVE AT BWG AFTER 02Z. SOME STORMS THIS EVENING MAY BECOME STRONG WITH LOCALIZED GUSTY WINDS AND IFR CONDITIONS. THE THREAT OF THUNDER WILL DIMINISH BY THE MID MORNING HOURS. WINDS WILL CONTINUE LIGHT...BUT SWITCH TO THE NORTH AFTER 01Z AT LEX AND SDF. .LMK WATCHES/WARNINGS/ADVISORIES... KY...HEAT ADVISORY FOR ALL ZONES FROM 300 PM EDT TO 800 EDT. IN...HEAT ADVISORY FOR ALL ZONES FROM 300 PM EDT TO 800 EDT. &&
Hazardous weather outlook, Aug 16, 4:03 PM EDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 403 PM EDT THU AUG 16 2007 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-170830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 403 PM EDT THU AUG 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. THIS EVENING...A COLD FRONT IS FORECAST TO DROP SOUTHWARD INTO SOUTHERN INDIANA AND CENTRAL KENTUCKY. UPPER AIR SOUNDINGS FROM EARLIER TODAY SHOWED LITTLE CONVECTIVE INHIBITION FOR THIS EVENING. STRONG TO SEVERE STORMS ARE POSSIBLE ALONG AND NORTH OF INTERSTATE 64 AND WEST OF FRANKFORT DURING THE EVENING HOURS. MODERATE WINDS OF 25 TO 35 MPH AROUND 10 THOUSAND FEET WILL COMBINE WITH UNSTABLE CONDITIONS TO PROVIDE A THREAT FOR DAMAGING WIND GUSTS AND MARGINALLY SEVERE HAIL AT THE SURFACE. IN ADDITION...ANY THUNDERSTORMS WILL CONTAIN FREQUENT LIGHTNING AND VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH TUESDAY. ISOLATED TO SCATTERED SUMMERTIME THUNDERSTORMS WILL ALSO BE POSSIBLE SUNDAY NIGHT THROUGH MID WEEK. NO ORGANIZED SEVERE WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. JSD/13
In the hours before
Special weather statement, Aug 16, 4:08 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 408 PM EDT THU AUG 16 2007 INZ084-089>092-KYZ025-030-031-162115- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-MEADE KY- JEFFERSON KY-OLDHAM KY- INCLUDING THE CITIES OF...MARENGO...TELL CITY...CORYDON... NEW ALBANY...JEFFERSONVILLE...BRANDENBURG...LOUISVILLE... LA GRANGE 408 PM EDT THU AUG 16 2007 /308 PM CDT THU AUG 16 2007/ A COUPLE OF DEVELOPING THUNDERSTORMS HAVE THE POTENTIAL OF PRODUCING GUSTY WINDS. ONE THUNDERSTORM LOCATED OVER PERRY COUNTY INDIANA WILL MOVE EAST INTO CRAWFORD COUNTY INDIANA AND MEADE COUNTY KENTUCKY. THE OTHER THUNDERSTORM WAS LOCATED OVER FLOYD AND CLARK COUNTIES IN INDIANA AND WILL MOVE EAST INTO NORTHERN JEFFERSON COUNTY AND OLDHAM COUNTY IN KENTUCKY. THESE STORMS WILL BE CAPABLE OF PRODUCING WINDS OF 40 TO 50 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. JA
Special weather statement, Aug 16, 4:10 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 410 PM EDT THU AUG 16 2007 INZ077>079-162100- JEFFERSON-SCOTT-WASHINGTON- 410 PM EDT THU AUG 16 2007 ...LINE OF INTENSE STORMS AFFECTING JEFFERSON...SCOTT AND WASHINGTON COUNTIES... AT 406 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTH OF VERNON TO 8 MILES SOUTH OF BROWNSTOWN...MOVING EAST AT 30 MPH. FREQUENT DEADLY LIGHTNING...TORRENTIAL RAIN...SMALL HAIL...AND STRONG GUSTY WINDS TO 50 MPH...ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE... NEAR MADISON BY 430 PM EDT. NEAR SCOTTSBURG BY 435 PM EDT. THESE STORMS WILL BE... NEAR LANCASTER BY 415 PM EDT. NEAR WIRT BY 420 PM EDT. NEAR NEW FRANKFORT BY 425 PM EDT. NEAR NORTH MADISON BY 430 PM EDT. NEAR SCOTTSBURG BY 435 PM EDT. NEAR MANVILLE BY 440 PM EDT. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. 13
Local storm report, Aug 16, 4:29 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
429 PM EDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL CLARKSVILLE 38.32N 85.77W
08/16/2007 E1.75 INCH CLARK IN TRAINED SPOTTER
0421 PM HAIL CLARKSVILLE 38.32N 85.77W
08/16/2007 M1.00 INCH CLARK IN TRAINED SPOTTER
0422 PM HAIL JEFFERSONVILLE 38.30N 85.73W
08/16/2007 E1.75 INCH CLARK IN TRAINED SPOTTER
0422 PM HAIL CLARKSVILLE 38.32N 85.77W
08/16/2007 E1.75 INCH CLARK IN TRAINED SPOTTER
0428 PM HAIL JEFFERSONTOWN 38.21N 85.57W
08/16/2007 E1.25 INCH JEFFERSON KY TRAINED SPOTTER
&&
13Local storm report, Aug 16, 4:55 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
455 PM EDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM TSTM WND GST 1 NE ANCHORAGE 38.28N 85.53W
08/16/2007 E70 MPH JEFFERSON KY TRAINED SPOTTER
0426 PM TSTM WND GST N AUSTIN 38.74N 85.81W
08/16/2007 E0 MPH SCOTT IN PUBLIC
TREE AND POWERLINE DOWN
0441 PM HAIL JEFFERSONVILLE 38.30N 85.73W
08/16/2007 E4.25 INCH CLARK IN BROADCAST MEDIA
0445 PM HAIL 2 SW PROSPECT 38.33N 85.64W
08/16/2007 E1.00 INCH JEFFERSON KY BROADCAST MEDIA
0438 PM TSTM WND GST DEPUTY 38.80N 85.65W
08/16/2007 E70 MPH JEFFERSON IN PUBLIC
GROUND COVER MARBLE HAIL
&&
SDUNTEThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 16, 3:58 AM EDT | Heat Advisory | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more | 14 hr |
| Aug 16, 4:19 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham | 41 min |
| Aug 16, 4:42 PM EDT | Severe Thunderstorm Warning | LMK | Trimble | 34 min |
| Aug 16, 5:04 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Oldham | 41 min |
| Aug 16, 5:44 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham | 46 min |
| Aug 16, 5:50 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 40 min |
| Aug 16, 5:58 PM EDT | Severe Thunderstorm Warning | LMK | Shelby | 47 min |
| Aug 16, 6:03 PM EDT | Severe Thunderstorm Warning | LMK | Henry | 42 min |
| Aug 16, 6:21 PM EDT | Severe Thunderstorm Warning | LMK | Franklin | 39 min |
| Aug 16, 6:36 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Fayette | 39 min |
| Aug 16, 6:41 PM EDT | Severe Thunderstorm Warning | LMK | Madison | 34 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.